Ask an expert
Question

09 Jul 2010

PLEASE HELP ME
Hi-just started taking cipramil for anxiety and I have all the common side effects how long will it take for them to go away and for me to feel better- I feel more crazy now than I ever did
Answer 329 views
Expert
CyberShrink
cybershrink

01 Jan 0001

Generally, with most of these drugs, the side-effects are more noticeable in the first 2 weeks, and then tend to reduce and become less troublesome.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9422 votes
No
68% - 19857 votes
Vote